Alright now! Because having the flu (euphemism for severe bronchitis that doesn’t seem to want yield to anti-biotics) isn’t bad enough, one of the three new medications I’ve been given – two to try and kick it and one to add to my usual cocktail of pain meds, muscle relaxants, analgesics and sedatives is giving me the shakes. And I don’t mean a strange little old lady quaint type of trembling in my hands as I fluster with my purse either… I mean something that is giving me the whole body tremors and making my head bob about like a Parkinsons patient. 🙁
Whole thing is making this typing business a bit of a challenge (so I will take the opportunity to blame my typos on the shakes for a while) and my fingernails are chattering against the keys as they hover over the keyboard, like your teeth do when you’re really cold. One of the weirdest sensations ever and I can’t seem to ‘mind over matter’ control it. Stupid brain.
Question is how to figure out the culprit when you’re on so many medications, and in particular so many new ones, or is it very likely a combination deal? I think I’ve narrowed it down to one likely suspect where studies have patients reporting tremors, trembling or ‘shaking palsy’… about 10 in 5930 patients report getting the shakes from it – 80% are my gender, 50% in my age group but 100% report it after 2-3 years on the medication… not 2-3 doses!
Oh well, it’s all fun and games until your damn doctor prescribes something that makes you feel worse than you did to start with. This is going right up there with the Mouse Tails side effect.